Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Took plan B after protected sex. Bubbly stomach, burping. Can I still be pregnant ?

I ve had sex PROTECTED with my boyfriend and we switched condoms frequently and kept washing our hands. He didn t *** inside the condoms, he pulled out when he said he felt it, then he came in the condoms. We did this about 5-6 times, and washed every single time. We played it safe, but I had a bubbly stomach afterwards but it was mostly gas, (burping/farting). He got so worried about me he got me Plan B, 29 hours after having protected sex. It was our first time together, and he assured me that he did not *** inside me and I checked the condoms by filling it with water. None of them broke. Am I being too paranoid?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
welcome to health care magic forum
don't panic nothing goin 2 happen ,and u 've already taken d plan b with in 72 hrs it is safe this time.but pre ejaculatory fluid also contains semen so plz kept this in mind...ok tc
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor